# SDR ANCF2017052901

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 11,128 hours, 1,942 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE FUEL FILTER RT SHOWED UP ON THE EICAS AND SUBSECUENT STATUS MESSAGES, ENG FUEL HX SENSOR R AND ENG FUEL HXR.   THE ELECTRICAL HARNESS WAS REPLACED IAW AMM B787-A-R71-51-00-00A-520-A/720A-A AND  THE START ENGINE OPERATION WAS PERFORMED SATISFACTORY IAW AMM R71-00-00-09A-110A.
